STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Back to Search Results |
| Model Number |
0702001000 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during a procedure, the device's power cord burned.The procedure was completed without further use of the device.No significant delay, no adverse consequences and no medical intervention were reported.